MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 42MM HUMERAL CONST LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 42MM HUMERAL CONST LINER +0
Model Number 320-42-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): lateralized 42 glenosphere (320-02-42, (b)(4)); glenosphere locking screw (320-15-05, (b)(4)); reverse locking torque screw (320-11-00, (b)(4)); 34mm bone screw (320-20-34, (b)(4)); humeral tray (320-10-00, (b)(4)).
 
Event or Problem Description
As reported, the patient had failure of a reverse total shoulder due to dislocation.Revision replaced the humeral liner and glenosphere, along with the associated locking screws.Patient was stable upon leaving the or and there was not a delay to surgery.Devices not returning due to hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and history of falls.Section h11: the following sections have corrected information: (b5) describe event or problem: as reported, the elderly and skinny male patient had failure of a reverse total shoulder due to dislocation.The initial implant date is unknown.This patient has a history of falling and dislocating his shoulder.Revision replaced the humeral liner and glenosphere, along with the associated locking screws.Patient was stable upon leaving the or and there was not a delay to surgery.Devices not returning due to hospital policy.
 
Event or Problem Description
As reported, the elderly and skinny male patient had failure of a reverse total shoulder due to dislocation.The initial implant date is unknown.This patient has a history of falling and dislocating his shoulder.Revision replaced the humeral liner and glenosphere, along with the associated locking screws.Patient was stable upon leaving the or and there was not a delay to surgery.Devices not returning due to hospital policy.

Brand Name
EQUINOXE
Common Device Name
REVERSE 42MM HUMERAL CONST LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9769066
Report Number1038671-2020-00225
Device Sequence Number3153586
Product Code KWT
UDI-Device Identifier10885862086716
UDI-Public10885862086716
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-42-10
Device Catalogue Number320-42-10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;